# SDR FDEA202012223194

- Difficulty date: December 22, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,874 hours, 25,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2131RP
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING PREFLIGHT WHILE CLOSE R-1 DOOR FOUND GIRT BAR HANGING OUT.  OPENED DOOR AND FOUND SLIDE FELL OUT OF DOOR.  MEL 22DEC20 00:27 FNT U.  RELEASED FOR SERVICE, PER MEL: 52-11-01-A CATEGORY: B EXPIRATION: 25DEC20 "MEL 52-11-01-A: R1 DOOR OR SLIDE-REMOVED FROM DOOR MISSING).  RELEASED FOR SERVICE PER MEL: 52-11-01-A CATEGORY: B EXPIRATION: 25DEC20.  REMOVED R-1 AND PUT COVER BACK ON.  PUT SLIDE IN LOWER RIGHT GALLEY CABINET.  C/7253684 PART 22DEC20 01:42 MC1 U.  IDENTIFIED PARTS  SLIDE/RAFT MPN: D30654-122.  CPN: 2520951  QTY: 1.  MC1 R MOCC UPDATE.  PART(S) IDENTIFIED ARE THE MOST PROBABLE CAUSE.  TROUBLESHOOTING IS REQUIRED PRIOR TO INSTALLING PART(S).  MEM REINSTALLED R-1  DOOR ESCAPE SLIDE, REF 757 MM 25-66-01-4.
